# SDR SWAA2023071076224

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 76,145 hours, 45,328 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B RECLINE NEEDS LOCKED OUT FOR EMERGENCY EXIT<[01] LOCKED OUT RECLINE AT SEAT 11B AS REQUIRED REFERENCING CMM 25-21-42.
